On hyperalgebras with conditions of homogeneity
Close
Articolul precedent
Articolul urmator
164 0
SM ISO690:2012
CHOBAN, Mitrofan; CIOBANU, Ina. On hyperalgebras with conditions of homogeneity. In: Conference of Mathematical Society of the Republic of Moldova. 4, 28 iunie - 2 iulie 2017, Chişinău. Chişinău: Centrul Editorial-Poligrafic al USM, 2017, pp. 201-204. ISBN 978-9975-71-915-5.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
4, 2017
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chişinău, Moldova, 28 iunie - 2 iulie 2017

On hyperalgebras with conditions of homogeneity

Pag. 201-204

Choban Mitrofan1, Ciobanu Ina2
 
1 Moldova Tiraspol State University,
2 Alecu Russo Bălţi State University
 
Disponibil în IBN: 4 octombrie 2017


Rezumat

We study the topological hyperalgebras with conditions of homogeneity.

Cuvinte-cheie
topological universal algebras, totally bounded algebra, hyperalgebra

Google Scholar Export

<meta name="citation_title" content="On hyperalgebras with conditions of homogeneity">
<meta name="citation_author" content="Cioban, Mitrofan">
<meta name="citation_author" content="Ciobanu, Ina">
<meta name="citation_publication_date" content="2017">
<meta name="citation_collection_title" content="Conference of Mathematical Society of the Republic of Moldova">
<meta name="citation_volume" content="4">
<meta name="citation_firstpage" content="201">
<meta name="citation_lastpage" content="204">
<meta name="citation_pdf_url" content="https://ibn.idsi.md/sites/default/files/imag_file/201_204_On%20hyperalgebras%20with%20conditions%20of%20homogenity.pdf">